# SDR QXEA2025022400051

- Difficulty date: February 15, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 20,048 hours, 13,480 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 3 AFT CARGO DOOR CUTOUT FWD FINGER DOUBLER CORRODED AT FR 77. REMOVED AND REPLACED THE CENTER FUSELAGE 3 AFT CARGO DOOR CUTOUT FWD FINGER DOUBLER AT FR 77 REF SRM 51-40-08. SEE WIPS AND TASKS FOR WORK PERFORMED.
